MathSciNet Relay Station
MathSciNet bibliographic data
MR2248234 (2008e:60160) 60H05 (60F05)
Corcuera, José Manuel; Nualart, David; Woerner, Jeannette H. C. Power variation of some integral fractional processes. Bernoulli 12 (2006), no. 4, 713–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement